| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 1, 2006, no. 17-20


C. Sanchez Gonzalez, T. M. Garcia Munoz
      Linear estimation of discrete dynamic systems with incomplete signals
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 797 - 808
      http://dx.doi.org/10.12988/imf.2006.06067

G. Vega
      Nonlinear cyclic codes over Z_4 whose Nechaev-Gray images are binary linear cyclic codes
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 809 - 821
      http://dx.doi.org/10.12988/imf.2006.06068

T. Allahviranloo, N. Ahmady, E. Ahmady
      Two step method for fuzzy differential equations
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 823 - 832
      http://dx.doi.org/10.12988/imf.2006.06069

Robert G. Underwood
      Realizable Hopf orders in KC_8
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 833 - 851
      http://dx.doi.org/10.12988/imf.2006.06070

C. J. Lin, C. H. Chen, C. Y. Lee
      A TSK-type quantum neural fuzzy network for temperature control
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 853 - 866
      http://dx.doi.org/10.12988/imf.2006.06071

Mei Ling Huang
      The D-Stirling numbers
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 867 - 883
      http://dx.doi.org/10.12988/imf.2006.06072

Sun Shin Ahn, Hee Sik Kim, Kyoung Ja Lee
      R(L)-maps and positive implicativity in difference algebras
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 885 - 892
      http://dx.doi.org/10.12988/imf.2006.06073

G. L. Light
      A simple note about matrices symmetric in signs
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 893 - 895
      http://dx.doi.org/10.12988/imf.2006.06074

Genqiang Wang, Jurang Yan
      Periodic solutions of the non-autonomous Lienard equations with deviating arguments
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 897 - 908
      http://dx.doi.org/10.12988/imf.2006.06075

C. Reid, N. Shalaby
      The existence of two new classes of near-Skolem type sequences
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 909 - 932
      http://dx.doi.org/10.12988/imf.2006.06076

G. Marino, P. Pietramala, H.K. Xu
      Nonlinear neutral integrodifferential equations on unbounded intervals
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 933 - 946
      http://dx.doi.org/10.12988/imf.2006.06077

M. A. Sharaf
      Symbolic analytical developments of the zero pressure cosmological model of the universe
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 947 - 964
      http://dx.doi.org/10.12988/imf.2006.06078

Ren-Chiun Wang, Kun-Ru Mo
      Security enhancement on efficient verifier-based key agreement protocol for three parties without server's public key
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 965 - 972
      http://dx.doi.org/10.12988/imf.2006.06079

Chun-Fei Hsu, Chih-Min Lin, Chin-Hsu Leng
      Fuzzy-identification-based adaptive sliding-mode control for a class of nonlinear systems
      Int. Math. Forum, Vol. 1, 2006, no. 17-20, 973 - 1000
      http://dx.doi.org/10.12988/imf.2006.06080


Journals | Books | Author guidelines